# SDR DALA2020042802309

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,447 hours, 23,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3165, L/P 7069612) L2 DOOR GUST LOCK INOP. CORRECTIVE ACTION: REPLACED GUST LOCK CONTROL MECHANISM, CKS GOOD. PER A319 AMM 52-13.
